# SDR CA990111059

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23085001
- Condition: Overheated
- Location: Start/Generator
- Part time: 968 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR LIGHT ON IN-FLIGHT.  NO STARTER FUNCTION AFTER LANDING.   BURNT ELECTRICAL SMELL AT GENERATOR.  REPLACED GENERATOR.
